# SDR ASAA2023013141753

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 2,948 hours, 855 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 632160664
- Part serial: 1191
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,945 hours, 854 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AMBER MASTER CAUTION AT 60KTS ABORTED TAKEOFF. GROUNDED - YES. ENG #2 COWL ANTI=ICE ILLUMINATES AT 84% N1. REMOVED/REPALCED ENG #2 ENG ANTI ICE VALVE REF B737-9 AMM 30-21-11.
